Just turned 19 the previous weekend and one night me and a friend had a long sleepless night of drinking, smoking pot, and doing oxycontin which along with percocets I've had an on and off addiction with for over a year. A couple days ago I felt an anxiety attack starting up I have Ativan for that but I hadn't had an attack in over a year. I'm currently attempting to quit everything; oxy (highest priority), Dexedrine, marijuana, ativan smoking and any other drug. In a week been surviving off one 40 after taking a recreational 180mgs of oxy a week. I've just now had to take a couple Ativan after starting to feel really anxious. I would really appreciate help or someone to talk to so I can get my life on the right track.. Currently dealing with depression and crazy mood swings are making it hard to fight back tears.
Hi Rash, God, you are so young to be going through all of this. I suffer from anxiety and panick attacks and of course the big D, depression. You need to ask your doctor and get a few opinions not just one. There are good doctors out there and some bad ones. I have a very good therapist and beleive me she has helped a lot. A lot of medications stay in your system for awhile, but you do need something that can help you through your anxiety attacks. You have to talk to a doctor and see what can be done. I am so sorry you are hurting, trust me I have been there and I do understand.When you get the crazy mood swings and you hurt , talk to someone, if not me anyone that is on site. We have all been through hell and we can understand the pain that you feel. Your not alone Rash, there is always some one here for you. Look we just became friends. I had a bad day, but you know what things do get better, but you have to work at it. I hope you are feeling some what better and please talk to a doctor and get the help you need. Please keep in touch and let me know how you are doing.
What you're going through, as tough as it is, is the physical and emotional withdrawal off these drugs - and the symptoms are actually quite normal. Good news is, it is also temporary. I really applaud you for recognizing the problem and stopping; that's really commendable to address at your young age. It is the best thing you could possibly do, to improve your life and your future.
Before you find yourself with an addiction to the ativan, I suggest you go to the local health food store and see what natural remedies for anxiety you can find. I do know that 'kava-kava' and valerian root are helpful, and won't present a bigger problem later. Ativan is a highly addictive drug, and if you've already had an addiction issue in the past, you're very likely to become addicted again. If you feel you must take it, keep it at an absolute minimum, and stop taking it as soon as you feel you can manage the anxiety on your own.
I hope you'll check out some meetings of NA or AA (same recovery program, just different substances) - and/or talk with a counselor who knows substance abuse. Getting past addiction is not something most of us can do without outside help.
The path you were on, with the narcotics and other drugs - was a path into a nightmare beyond your wildest dreams. Stay strong in your commitment to stop. NA would be your best possible source of help.
Hey, you are not alone. I'm having the same problem with methadone but I took what your taking to hide my depression. Your anxiety is definitely a side of effect from those drugs. When u get off any opiates you will have anxiety, depression, or some possible thoughts of suicide. You are doing the right thing. Get yourself off of these drugs before the addiction gets worse. Lucky for u you will go through this for 2 weeks tops but trust me the mental aspect of this is difficult but you can beat it! Kava works great I loved it and it helped but dont take these meds the minute u feel an attack coming on cuz u will have a dependancy to them. U can beat it! Your a little younger than my brother and we went through the same thing together now him and I are struggling to get off methadone before we mark our 1 year at the clinic. Hope your well and keep strong!
I agree with what the others say.you're great to have made such a big decision for someone of your age and also to realise that you have a problem,that is the first step and you should be proud of yourself for that alone.
You are not alone,you will meet many people on this site who are caring kind and can offer some very good and genuine advice.I would also recommend you go to the doc and discuss your anxiety and also worries about coming off the other drugs you have been on,maybe he/she will have extra support for you to help with coming off.
I myself suffer from anxiety and it is a horrible situation to be in,with panic attacks and the like,i would advise you get therapy support or councelling,i am attending CBT at the moment and its helped a little.
Go speak with your doc,see what they have to say,but as i said you are not alone,we are here for you,i too was addicted to marijuana going back a few years and it was hard coming off,prob one of the hardest things i personally had to do,but i got through it,i'm clean now few years and would never go back,i know its hard but you have the will power to do it.
I deal with depression and major mood swings,i'm trying out meds to see what will work for me.Here to talk anytime you need an ear to listen
Hello, I agree with ARTIST about trying something like Valerian Root. I have found it helpful with my anxiety. I have to take several of them and make myself relax, but ultimately it does the job. I have also drank Chamomile tea which is supposed to be calming. Also, Lavendar is known to do the same thing. It comes is essential oil and other forms. Best of luck to you on beating this and getting on the right track!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2010 • 3 answers
Posted 26 May 2013 • 3 answers
Posted 3 Jul 2013 • 1 answer
Medication - To start off I am diagnosed with major depression, general anxiety, and mood swings. So
Posted 6 Feb 2015 • 1 answer
Posted 30 Aug 2017 • 3 answers